# SDR C2XA04SH098

- Difficulty date: February 25, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145
- Aircraft serial: 145133
- Aircraft time: 11,540 hours, 8,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725613
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE RIGHT HAND FORWARD FLOOR SILL BETWEEN FRAMES 18 AND 20 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SILL IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
